# SDR REXA2020010770005

- Difficulty date: December 27, 2019
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 28,164 hours, 19,918 cycles
- Engine: Ge CF348C5
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spigot
- Part number: CN6242067205
- Condition: Worn
- Location: Lt Nacelle Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION : WEAR ON SPIGOT AT LATCH DOOR ASSEMBLY OF LOWER HALF TRANSCOWL LH ENGINE ( MOT 1 )                                      
"SUMMARY OF NRC 00049: SPIGOT AT LATCH DOOR ASSEMBLY OF LOWER HALF TRANSCOWL LH ENGINE WAS REPLACED PER CRJ-900 SRM 51-42-06 -001-001-A01    
"
